# SDR COMA0160308

- Difficulty date: March 10, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 6,311 hours, 6,526 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600210615
- Condition: Out Of Position
- Location: Vertical Stab
- Part time: 6,311 hours, 6,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERT STAB BUSHING IS MIGRATED AT HORIZONTAL STAB ATTACH POINT.  REMOVED MIGRATED BUSHING.  INSTALLED BUSHING P/N 600-21061-7 (THAT WAS MACHINED IAW WVAC EO 601R-55-2291) IAW CRJ AMM 20-26-00-910-803.  REAMED BUSHING IAW DWG 600-21029.
